# SDR C2XA09SH182

- Difficulty date: June 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 21,824 hours, 13,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CK, LT OMEGA BEAM HAS CORROSION BETWEEN FR 20 AND 23.  REPAIRED OMEGA BEAM IAW EC 5320-01229.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
